# SDR 7AHR548B9082157

- Difficulty date: June 3, 2016
- Submitted: June 3, 2016
- Operation: General aviation
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Part time: 55,199 hours, 65,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.5 INCH CRACK RT TRAPEZOIDAL PANEL BETWEEN BOLT HOLES COMMON TO THE HORIZONTAL FLANGE OF THE LOWER SUPPORT FITTING.
